I had a successful CV about 9 weeks ago (fingers crossed) and the only drug I now is Dabigatran.
As a regular reader of the forum I've started to realise that most if you who are taking NOACS are taking something different... and I'm wondering why and if any if you can give me some advice as although generally well I now have a much reduced appetite and also bouts if nausea every few nights (in the middle if the night usually) which leave me sleepless and feeling almost "hungover" next day. Previously I had put this down to anxiety but I now wonder if the Dabigatran may be to blame?
Does anyone have any similar experience and can recommend an alternative anti-coagulant and/or tell me to get a grip! My GP isn't keen to start me on Warfarin as there is some hope that in a few months I may be able to stop anti coags altogether ( for which I should be grateful)....in the meantime though I'm struggling with work and family commitments on the bad days.
Thank you !